# SDR DL72W991926

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545901
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH AN AREA OF CORROSION       BETWEEN FS 720 & 720A AND BETWEEN S-28L & 28R.  THE DAMAGE WAS ADJACENT TO AN EXISTING REPAIR CUTOUT.  THE EXISTING  CUTOUT WAS ENLARGED TO 8.8 X 25 TO REMOVE ALL DAMAGE.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER  ER/A 368118-14, REV B.
